Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5, Issue 1, Pages 1-8
http://dx.doi.org/10.1155/2007/348637

Dual of modulation spaces

Department of Mathematics, Tokyo University of Science, Kagurazaka 1-3, Shinjuku-ku, Tokyo 162-8601, Japan

Received 1 March 2006

Academic Editor: Hans Triebel

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masaharu Kobayashi, “Dual of modulation spaces,” Journal of Function Spaces and Applications, vol. 5, no. 1, pp. 1-8, 2007. https://doi.org/10.1155/2007/348637.